... 1-2 on Sunday) my boyfriend and I have had unprotected sex and he came inside each time. Now, I typically have my periods by the first of every month and, considering I'm taking deposit, I'm not sure if I'm having it or not.. I've felt pain in my back (not usual) and intense cramps in my pelvis, am nauseous (always crampy and nauseous on my period), and I just noticed a tiny amount of white discharge from my left nipple... I've also been peeing a bit more.. Could I be pregnant?
What is 1-2on sunday? Its just the depo. You won't get your period when you used to without it. When did you get your shot, in relationship to your period? When did you have unprotected sex (number of days after shot ). Don't forget that you just got a shot of hormones and your body is going to react to that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 30 Jul 2015 • 1 answer
Posted 15 Oct 2015 • 1 answer
Posted 26 Nov 2015 • 0 answers